Vol. 8, No. 7, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series

Yiannis N. Petridis, Nicole Raulf and Morten S. Risager

Monodromy and local-global compatibility for $l=p$

Ana Caraiani

Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

On the supersingular locus of the GU(2,2) Shimura variety

Benjamin Howard and Georgios Pappas

Poincaré–Birkhoff–Witt deformations of smash product algebras from Hopf actions on Koszul algebras

Chelsea Walton and Sarah Witherspoon

Highly biased prime number races

Daniel Fiorilli

Bounded gaps between primes with a given primitive root

Paul Pollack